# SDR SWAA2013081619269

- Difficulty date: August 8, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 36,011 hours, 20,898 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A100040
- Part serial: 001065
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER INBD FLANGE OF RIB AT STATION 129.5 CRACKED 26 1/2 INCHES AFT OF FORWARD SPAR.  REPAIRED RIB IAW SWA EA.
